# SDR SIMA200214103

- Difficulty date: May 17, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: S5397140229401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP4 INSPECTION, MAIN LANDING GEAR FAIRING AT FRAME 27A HAS CORROSION.  REPAIRED CORRODED AREA IAW ATR 42 SRM 53-91-43 PAGES 430 THROUGH 433.  AIRCRAFT RETURNED TO SERVICE.  (M)
